Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Spotting with clots, heavy periods. Have Mirena. Normal, should I be worried?

I have had a mirena for a little over two years and love it. Almost two weeks ago I began spotting, then three days of a heavy period (I really have not had a period since insertion). It still hasn t stopped, I am still spotting but now it is dark brown and black and has a few clots. Otherwise I feel fine, should I be concerned?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
What is your age?
Mirena is not causing ovulation to cease when it is in place and the amenorrhea (lack of periods) many women using Mirena experience is due to the very thin endometrial lining caused by Mirena in most women.
Mirena can cause disturbed periods but it cannot postpone the cycle permenant.
You have hormonal imbalance causes this condition.
Hormonal imbalance can occur due to Tension,Anxiety,Delayed hours of working,shift duty,any pathological lesion of ovary,menopause etc.
You must consult your doctor to diagnose it.
Answered: Sun, 5 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor